# SDR FDEA201710092885

- Difficulty date: October 9, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 29,732 hours, 4,509 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD QTY LOW C IN FLIGHT. TROUBLESHOT AND FOUND HYD FLUID LEAKING FROM RT MLG STEERING PCU PRESSURE HOSE.  FOUND A HOLE ON IT DUE TO CHAFING WITH ITS GUIDE.   R & R THE STEERING ACTUATOR PRESSURE HOSE IAW AMM 32-53-03-4.  LEAK AND OPS CHECKED NORMAL.  ACFT OK FOR SERVICE.
